Alert archive / Nebraska / Flash Flood Warnings in 2024

Flash Flood Warning 9, NWS North Platte, NE

June 21, 2024Brown County, Rock County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jun 21, 2024, 6:45 PM CDT for Brown County, Rock County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2024, 6:45 PM CDT (23:45 UTC)
Expired
Jun 22, 2024, 12:45 AM CDT
In force
6 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Brown County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 6:55 PM CDTRAIN 311 Sse Bassett, NE3 inches of rain over 30 minutes from public rain gauge.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2024-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2024-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

486 
WGUS53 KLBF 212345
FFWLBF
NEC017-149-220545-
/O.NEW.KLBF.FF.W.0009.240621T2345Z-240622T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
645 PM CDT Fri Jun 21 2024

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  East Central Brown County in north central Nebraska...
  West Central Rock County in north central Nebraska...

* Until 1245 AM CDT.

* At 645 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that may experience flash flooding include...
  Bassett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4231 9979 4249 9968 4260 9960 4260 9945
      4244 9937 4233 9949 4226 9973

FLASH FLOOD...RADAR INDICATED

$$

Snively
1 follow-up statement
416 
WGUS73 KLBF 220303
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
1003 PM CDT Fri Jun 21 2024

NEC017-149-220545-
/O.CON.KLBF.FF.W.0009.000000T0000Z-240622T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown NE-Rock NE-
1003 PM CDT Fri Jun 21 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT SATURDAY 
FOR EAST CENTRAL BROWN AND WEST CENTRAL ROCK COUNTIES...

At 1003 PM CDT, Doppler radar indicated thunderstorms have ended 
across the warned area. Between 2 and 3 inches of rain have fallen. 
Flooding impacts will continue, but no additional rainfall is 
expected. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Bassett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4231 9979 4249 9968 4260 9960 4260 9945
      4244 9937 4233 9949 4226 9973

FLASH FLOOD...RADAR INDICATED

$$

Roberg

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 6:41 PM CDT, 4 minutes earlier. Its key messages:

  • There is a risk for severe thunderstorms tonight, generally from Interstate 80 north.
  • There will be a continued threat for excessive rainfall today and tonight, mainly over portions of north central Nebraska.
  • Drier conditions are expected this weekend with temperatures approaching the century mark in SW Nebraska Monday.
Area forecast discussion, Jun 21, 6:41 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
641 PM CDT Fri Jun 21 2024

.KEY MESSAGES...

- There is a risk for severe thunderstorms tonight, generally from
Interstate 80 north.

- There will be a continued threat for excessive rainfall today and
tonight, mainly over portions of north central Nebraska.

- Drier conditions are expected this weekend with temperatures
  approaching the century mark in SW Nebraska Monday.

&&

.SYNOPSIS...
Issued at 339 AM CDT Fri Jun 21 2024

H5 analysis from earlier this evening had high pressure anchored
over the central Appalachians. Further west, a trough of low
pressure was present from southern Washington state, south into
central portions of the California coast. Donwstream of this
feature, numerous embedded shortwaves were present from the Four
Corners, northeast into the central and northern Rockies.
Earlier this evening, a strong shortwave approached the Nebraska
Panhandle and is currently lifting into southern South Dakota
from Cherry County overnight. This feature, coupled with a
stationary front, draped over northern portions of Nebraska, led
to strong to severe thunderstorms earlier tonight. Tornadoes,
strong straight line winds and heavy rain were reported over
north central Nebraska. As of 3 AM CDT, thunderstorms have
decreased in areal coverage with light to moderate rainfall
occurring over portions of north central Nebraska.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 339 AM CDT Fri Jun 21 2024

The before mentioned shortwave, will slowly migrate northeast
into southern, then southeastern South Dakota this morning.
Precipitation will eventually end this morning across northern
Nebraska. In the wake of exiting convection, a frontal boundary,
currently draped from far southwestern into portions of south
central Nebraska will migrate north. The high res models
overnight seem to have the front located correctly while the
NAM12 and GFS solns have this feature too far north currently.
That being said, believe the front will migrate slightly north
today from its current position in line with the HRRR and NAM
Nest forecast today. By this afternoon, this feature will be
roughly from Ogallala to south of O'Neill. This frontal boundary
will combine with a second shortwave, set to push into
northeastern Colorado and the Nebraska Panhandle this afternoon,
and will be the focal point for thunderstorm development this
afternoon. As for the threat for severe storms the greatest
threat will be along and north of the frontal position. ATTM
this threat is greatest along and north of a line from Ogallala,
to North Platte, to Ericson. Decent deep layer shear this
afternoon along with surface dew points INVOF the front in the
upper 60s will provide ample support for severe storms this
afternoon and evening. Large hail and damaging winds will be the
main threats, however, as was the case earlier today, probably
can't rule out a tornado INVOF the warm frontal boundary. With
the frontal boundary forecast to be slightly further south,
trended precipitation chances upward for this evening.
Thunderstorms this evening will force a cold front south of the
area overnight. This will shift the threat for thunderstorms
south and east of the forecast area for Saturday. Highs Saturday
will run 5 to 10 degrees cooler compared to Today's forecast
highs.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 339 AM CDT Fri Jun 21 2024

Ridging will build into the western CONUS then central plains
Sunday into Monday. The latest guidance is indicating a good
potential for readings toping 100 degrees south of I-80 for
Monday. Based on forecast H85 temps, this looks plausible. A
northern stream disturbance will lead to cooler readings Tuesday
and Wednesday. Temps will then rebound upward Wednesday and
Thursday, as the ridge becomes re-established across the high
plains. The latest GFS is indicating decent potential for triple
digit heat once again in SW Nebraska for Thursday.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 641 PM CDT Fri Jun 21 2024

Aviation weather concerns remain for western and north central
Nebraska terminals through the period, including gusty winds,
low ceilings, thunderstorms, and fog. Scattered storms are
ongoing east of the KLBF and KVTN terminals. A frontal passage
tonight will cut off precipitation, but winds will switch to
north/northwesterly. stratus and fog with ceilings below OVC010.
Fog will also develop after 06Z across north central Nebraska.

&&

.HYDROLOGY...
Issued at 339 AM CDT Fri Jun 21 2024

Based on rain totals of 3-5 inches along the highway 20
corridor from Ainsworth to O'Neil earlier tonight and forecast QPF's
of 1 to 3 inches in these areas today into tonight, will hoist a
flood watch from now until 12z Saturday. This watch will include
Brown, Rock, Keya Paha, Holt and Boyd counties. Currently, the gauge
reading on the Elkhorn River at Atkinson is around 6 FT, which is
1.5 FT below the flood stage of 7.5 FT. Will need to monitor this
this morning. If this approaches flood stage, we may need to hoist a
flood advisory for the Elkhorn River in Holt county.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Saturday morning for NEZ006>010.

&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...Roberg
HYDROLOGY...Buttler
Hazardous weather outlook, Jun 21, 10:21 AM CDT, 8 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
1021 AM CDT Fri Jun 21 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-221530-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1021 AM CDT Fri Jun 21 2024 /921 AM MDT Fri Jun 21 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...This afternoon and tonight.

Thunderstorms will develop across the Sandhills this afternoon and
overspread much of the area through the evening hours. Some storms
may be severe, with large hail and damaging winds being the main
threats. However, a tornado is also possible, mainly north of I-80.
In addition, storms will produce heavy rain, which may lead to flash
flooding for parts of north central Nebraska.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Temperatures may approach 100 degrees over southwestern Nebraska
early next week.

.SPOTTER INFORMATION STATEMENT...

Please report hail, strong winds, flooding, and other severe weather
to NWS North Platte.

In the hours before

Special weather statement, Jun 21, 3:40 PM CDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service North Platte NE
340 PM CDT Fri Jun 21 2024

NEZ069>071-212115-
Chase NE-Frontier NE-Hayes NE-
340 PM CDT Fri Jun 21 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL FRONTIER...
SOUTHEASTERN CHASE AND SOUTHERN HAYES COUNTIES THROUGH 415 PM CDT/315
PM MDT/...

At 340 PM CDT/240 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Palisade, or 15 miles northwest of Trenton, moving
northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hayes Center, Hamlet, and Quick.

This includes Highway 83 between mile markers 33 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Nebraska.

&&

LAT...LON 4036 10138 4060 10099 4048 10054 4035 10084
      4035 10135
TIME...MOT...LOC 2040Z 228DEG 25KT 4033 10122

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Gomez
Local storm report, Jun 21, 4:09 PM CDT, 2 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
409 PM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     Tstm Wnd Gst     4 E North Platte        41.13N 100.69W
06/21/2024  M59 MPH          Lincoln            NE   ASOS

&&
Special weather statement, Jun 21, 4:15 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
415 PM CDT Fri Jun 21 2024

NEZ059-070-071-212145-
Frontier NE-Hayes NE-Lincoln NE-
415 PM CDT Fri Jun 21 2024

...STRONG THUNDERSTORMS WILL IMPACT FRONTIER...SOUTHEASTERN LINCOLN
AND EASTERN HAYES COUNTIES THROUGH 445 PM CDT...

At 415 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Wellfleet to 15 miles
northeast of Culbertson. Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Curtis, Wellfleet, Moorefield, Stockville, Medicine Creek Reservoir
State Recreation Area, Maywood, Quick, Hansen Memorial Reserve State
Wildlife Management Area, Freedom, Orafino, Bluegill Haven
Campground, Dancing Leaf Earth Lodge, and Willow View Campground.

This includes Highway 83 between mile markers 28 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.

&&

LAT...LON 4038 10080 4079 10075 4088 10023 4070 10022
      4070 10018 4035 10022 4035 10052
TIME...MOT...LOC 2115Z 264DEG 28KT 4067 10065 4044 10072

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Gomez
Special weather statement, Jun 21, 5:17 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
517 PM CDT Fri Jun 21 2024

NEZ026-027-038-212300-
Loup NE-Custer NE-Blaine NE-
517 PM CDT Fri Jun 21 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN LOUP...NORTHWESTERN
CUSTER AND SOUTHEASTERN BLAINE COUNTIES THROUGH 600 PM CDT...

At 516 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Anselmo, or 21 miles northwest of Broken Bow,
moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Anselmo, Victoria Springs State Recreation Area, Milburn, Milburn
Diversion Dam State Wildlife Management Area, Linscott, Pleasant
Hill, Walworth, and Gates.

This includes the following highways...
 Highway 2 between mile markers 247 and 264.
 Highway 92 between mile markers 255 and 264.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and north central Nebraska.

&&

LAT...LON 4142 10008 4164 10025 4192 9964 4170 9945
TIME...MOT...LOC 2216Z 237DEG 45KT 4159 9999

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Gomez
Special weather statement, Jun 21, 5:42 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
542 PM CDT Fri Jun 21 2024

NEZ038-212330-
Custer NE-
542 PM CDT Fri Jun 21 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CUSTER COUNTY
THROUGH 630 PM CDT...

At 541 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oconto to near Lexington. Movement was
northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ansley, Mason City, Oconto, Buckeye, Block Hill Basin, Pressey State
Wildlife Management Area, Burr Oak, Gavin Siding, Intersection of
Highway 183 and Cumro Road, and Cumro.

This includes the following highways...
 Highway 183 between mile markers 73 and 91.
 Highway 2 between mile markers 294 and 307.
 Highway 92 between mile markers 300 and 308.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Nebraska.

&&

LAT...LON 4105 9983 4120 9980 4135 9920 4105 9921
TIME...MOT...LOC 2241Z 244DEG 30KT 4119 9970 4075 9981

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Gomez
Special weather statement, Jun 21, 5:48 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service North Platte NE
548 PM CDT Fri Jun 21 2024

NEZ027-038-212330-
Loup NE-Custer NE-
548 PM CDT Fri Jun 21 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL LOUP AND
NORTHEASTERN CUSTER COUNTIES THROUGH 630 PM CDT...

At 547 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Victoria Springs State Recreation Area to
7 miles south of Berwyn. Movement was northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Broken Bow, Taylor, Sargent, Ansley, Merna, Comstock, Berwyn,
Weissert, Westerville, Lillian, Round Valley, Walworth, Arcadia
Diversion Dam State Wildlife Management Area, Wescott, Big Oak
Canyon, and Divide Hill.

This includes the following highways...
 Highway 183 between mile markers 91 and 123.
 Highway 2 between mile markers 264 and 294.
 Highway 92 between mile markers 270 and 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and north central Nebraska.

&&

LAT...LON 4123 9962 4152 9987 4179 9934 4162 9920
      4140 9921 4139 9920 4134 9920
TIME...MOT...LOC 2247Z 243DEG 33KT 4155 9977 4125 9954

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Gomez

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:05 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Garden, Grant, Hooker55 min
Jun 20, 7:16 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Thomas59 min
Jun 20, 7:28 PM CDTSpecial Weather StatementLBFHolt47 min
Jun 20, 7:44 PM CDTSevere Thunderstorm WarningLBFHolt46 min
Jun 20, 8:02 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas43 min
Jun 20, 8:18 PM CDTSevere Thunderstorm WarningLBFHolt42 min
Jun 20, 8:50 PM CDTSpecial Weather StatementLBFBrown40 min
Jun 20, 9:01 PM CDTSpecial Weather StatementLBFHolt44 min
Jun 20, 9:22 PM CDTSpecial Weather StatementLBFBrown, Rock38 min
Jun 20, 9:43 PM CDTSpecial Weather StatementLBFHolt47 min
Jun 20, 9:49 PM CDTAreal Flood AdvisoryLBFHolt6 hr
Jun 20, 10:02 PM CDTFlash Flood WarningLBFHolt6 hr
Jun 21, 3:22 AM CDTFlood WatchLBFBoyd, Brown, Holt, Keya Paha, Rock27 hr
Jun 21, 10:35 AM CDTAreal Flood AdvisoryLBFBrown, Cherry3 hr
Jun 21, 11:03 AM CDTAreal Flood WarningLBFBoyd3 days
Jun 21, 3:28 PM CDTSpecial Weather StatementLBFKeith32 min
Jun 21, 3:34 PM CDTSpecial Weather StatementLBFHayes26 min
Jun 21, 3:40 PM CDTSpecial Weather StatementLBFHayes35 min
Jun 21, 3:53 PM CDTSevere Thunderstorm WarningLBFLogan52 min
Jun 21, 3:56 PM CDTSevere Thunderstorm WarningLBFLincoln35 min
Jun 21, 4:04 PM CDTSevere Thunderstorm WarningLBFLincoln56 min
Jun 21, 4:15 PM CDTSpecial Weather StatementLBFFrontier30 min
Jun 21, 4:18 PM CDTAreal Flood AdvisoryLBFBoyd, Holt4 hr
Jun 21, 4:45 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln45 min
Jun 21, 5:08 PM CDTSevere Thunderstorm WarningLBFCuster52 min
Jun 21, 5:13 PM CDTSevere Thunderstorm WarningLBFBrown47 min
Jun 21, 5:17 PM CDTSpecial Weather StatementLBFBlaine43 min
Jun 21, 5:26 PM CDTTornado WarningLBFBrown28 min
Jun 21, 5:42 PM CDTSpecial Weather StatementLBFCuster48 min
Jun 21, 5:48 PM CDTSpecial Weather StatementLBFCuster42 min
Jun 21, 6:21 PM CDTSevere Thunderstorm WarningLBFBrown, Holt, Rock39 min
Jun 21, 6:41 PM CDTFlash Flood WarningLBFKeya Paha6 hr

Nearby

Flash Flood Warnings in Nebraska, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.